# SDR ASAA2014100909336

- Difficulty date: October 9, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 23,662 hours, 7,316 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: No Test
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND EVALUATION UNSUCCESSFUL. HGS WAS SUCCESSFUL.  ACFT TRACKED LOCALIZER ACCURATELY UNTIL ABOUT 200' AGL WHEN IT STARTED TO DRIFTING TO THE RIGHT. DISCONNECTED AUTOPILOT AT ABOUT 100' AND CORRECTED.  ACFT WOULD HAVE BEEN MORE THAN 35' FROM CENTERLINE.  PDX 10R ILS WX 25M-DZ OVC4 13/13 30.05 WIND 120/3.  ACFT GROUNDED.  COULD NOT DUPLICATE MALFUNCTION.  NO FAULTS LOGGED IN FFR.  LAND VERIFY OP CK NORMAL, REF BITE GROUP NR 49.  HGS RTS NORMAL REF MM 34-36-00.  LWMP STATUS REMAINS AUTOLAND & HGS QUALIFIED.
